# SDR SWAA2014092332241

- Difficulty date: September 15, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,036 hours, 21,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW UPPER SHELF SUPPORT ANGLE INBD OF NR 2 AFT BOOST PUMP CRACKED.  REPAIRED ANGLE IAW SRM.
